About this Journal Submit a Manuscript Table of Contents
International Journal of Pediatrics
Volume 2012 (2012), Article ID 640127, 10 pages
http://dx.doi.org/10.1155/2012/640127
Review Article

Surgical Management of Patients with Chiari I Malformation

1Department of Neurosurgery, University Hospital of Larissa, School of Medicine, University of Thessaly, Biopolis, 41110 Larissa, Greece
2Department of Diagnostic Radiology, University Hospital of Larissa, School of Medicine, University of Thessaly, Larisa, Greece
3Institute of Biomedical Research and Technology (BIOMED), Center for Research and Technology—Thessaly (CERETETH), 38500 Larissa, Greece

Received 16 January 2012; Revised 16 April 2012; Accepted 30 April 2012

Academic Editor: Sheffali Gulati

Copyright © 2012 John Siasios et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Siasios, Eftychia Z. Kapsalaki, and Kostas N. Fountas, “Surgical Management of Patients with Chiari I Malformation,” International Journal of Pediatrics, vol. 2012, Article ID 640127, 10 pages, 2012. doi:10.1155/2012/640127